# SDR CALA2024050701362

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147T12223
- Condition: Cracked
- Location: Bs 1540 S39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1540 FLOOR BEAM WEB FOUND CRACK ABOVE STR 39R. BULK CARGO STA 1540 FRAME WEB AT STR 39R AREA REPAIRED AS PER EC/RA 5360-01800 REV-. ATTACH FORM 44-0008 ITEM 1 TO ITEM 23 ACCOMPLISHED.
